MAUDE Adverse Event Report: NOBEL BIOCARE USA INC NOBELREPLACE CC PMC RP 5.0X16MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC NOBELREPLACE CC PMC RP 5.0X16MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 37299
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to a failure to osseointegrate.

Brand Name
NOBELREPLACE CC PMC RP 5.0X16MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key16197100
Report Number2027971-2023-033488
Device Sequence Number5807349
Product Code DZE
UDI-Device Identifier07332747073508
UDI-Public(01)07332747073508(10)13031591(17)210415
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K062566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model Number37299
Device Catalogue Number37299
Device Lot Number13031591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale